Isomorphisms of finite semi-Cayley graphs

Established


11
Citations
17
Refs
2015
Year
Search Works
Work Details
  • DOI 10.1007/s10114-015-4356-8
  • OpenAlex ID W2055373705
  • Type Article
  • Language EN
  • Published 09 Mar 2015
  • Volume 31 (4)
  • Pages 715–730
  • Source Acta Mathematica Sinica English Series
  • Publisher Springer Science+Business Media
  • FWCI 2.66
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 12 Sep 2026
MENU
0

Isomorphisms of finite semi-Cayley graphs

Article 2015 EN

11

Citations

17

References

2

Authors

2.66

FWCI

Citations by Year
Last 7 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Majid Arezoomand Corresponding Isfahan University of Technolo… (IR)
2 Bijan Taerı Isfahan University of Technolo… (IR)

Data: OpenAlex